# SDR UIEA2021072601629

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLD DUCT LEAK EICAS PRIOR TO START UP( FOUND 3 LEAKS.  ADJUSTED CLAMPS AND RE-TIGHTENED.  NO FAULTS FOUND AT THIS TIME. IAW B767 AMM 20-11-00.  LEAK CHECK GOOD )
